RELAY CARNIVAL MEET ANNOUNCER SCHEDULE

- 4:50 Warm-up marshals from _(*first scheduled warm-up team*)_ and _(*other first scheduled warmup team*)_, please report to the Referee for Briefing at __(*location*)__.
- 4:55 __(*first scheduled warm-up team*)_and _(*other first scheduled warm-up team*)_, your warm-ups begin in 5 minutes, at 5:00 and end at 5:20.

<u>(team name)</u> in lanes 1, 2, and 3. (or if 8 lane pool, in lanes 1, 2, 3, and 4) <u>(team name)</u> in lanes 4, 5, and 6. (or if 8 lane pool, in lanes 5, 6, 7, and 8)

- 5:00 _(*first scheduled warm-up team*)_ and _(*other first scheduled warm-up team*)_, you may now have the pool for a 20 minute warm-up.
- 5:15 Warm-up marshals from _(*second scheduled warm-up team*)_ and _(*other second scheduled warm-up team*)_, please report to the Referee for Briefing at __(*location*)__.
- 5:20 _(*first scheduled warm-up team*)_ and _(*other first scheduled warm-up team*)_, please clear the pool.

(second scheduled warm-up team) and _(other second scheduled warm-up team)_, your warm-ups begin in 5 minutes at 5:25 and end at 5:45

<u>(*team name*)</u> in lanes 1, 2, and 3, <u>(*team name*)</u> in lanes 4, 5, and 6.

- 5:25 <u>(second scheduled warm-up team)</u> and <u>(other second scheduled warm-up team)</u>, you may have the pool for a 20 minute warm-up.
- 5:40 Warm-up marshals from _(*third scheduled warm-up team*)_ and _(*other third scheduled warm-up team*)_, please report to the Referee for Briefing at __(*location*)__.
- 5:45 Stroke and Turn Judges, please meet with the Referee for your Briefing at ___(*location*)___.

(*second scheduled warm-up team*) and _(*other second scheduled warm-up team*)_ , please clear the pool

(*third scheduled warm-up team*) and _(*other third scheduled warm-up team*)_, your warm-ups begin in 5 minutes at 5:50 and end at 6:10

<u>(team name)</u> in lanes 1, 2, 3, and 4 <u>(team name)</u> in lanes 5, 6, 7, and 8

RELAY CARNIVAL MEET ANNOUNCER SCHEDULE

- 5:50 _(*third scheduled warm-up team*)_ and _(*other third scheduled warm-up team*)_, you may have the pool for a 20 minute warm-up.
- 6:03 Relay Take-Off Judges and Relay Take-Off Timers, please meet with the Referee for your Briefing at __(*location*)__.
- 6:05 Team Reps, please meet with the Referee at <u>(location)</u>.
- 6:10 _(*third scheduled warm-up team*)_ and _(*other third scheduled warm-up team*)_, please clear the pool.

Timers, please meet with the Chief Timer for your Briefing at ___(*location*)___.

Meet Marshals, please meet with the Referee for your Briefing at ___(*location*)___.

- 6:20 Swimmers in Event 1 please report to Clerk of Course.
- 6:25 Swimmers in Event 2 please report to Clerk of Course.

(When Referee is ready) All officials, please take your places for the meet

6:26 Good evening and welcome to the 20__ Division __ Relay Carnival hosted by __(*host pool*)__.

"The Northern Virginia Swimming League was founded in 1956 to sponsor competitive swimming and diving events and activities among community swimming pools of Northern Virginia, and to develop in the children participating in this program a love for the sport, advanced aquatic skills, teamwork, and the principles of good sportsmanship."

As we begin our meet, it is important that all competitors, officials, coaches and spectators are reminded to follow the NVSL Standards of Conduct, which mandate respect, fairness, civility, honesty, responsibility, and appropriate behavior.

Announce the Officials – see Officials Coversheet

Thank you to our many other volunteers that we are not acknowledging individually. We couldn't run the meet without you.

RELAY CARNIVAL MEET ANNOUNCER SCHEDULE

The team representati	ve for <u>(team name)</u>	is(team rep name),
for(<i>team name</i>)	,(team rep name),	
for	_,,	
for	_,,	
for	_,,	
and for		

The head coach for	(team name)is(coach name),
for <u>(team name)</u> ,	(coach name),
for,	;
for,	;
for,	;
and for	;

Out of courtesy and fairness to all swimmers, we request silence after the referee's whistle blows before each event is begun. Please turn off or set to silent, your cell phones and pagers to avoid any false starts. Also no flash photography.

Ladies and gentleman, please rise for our national anthem performed by a choir representing all 6 teams.

6:30 (4 whistles from Referee) NOTE START TIME OF MEET _____

Follow meet sheet from this point on, stating Event number and name, then identifying the teams in lanes 1 - 6.

Example:

This is Event 1, Girls Mixed Age 200 meter freestyle relay.

Swimming in lane 1 is <u>(team name)</u>,

- Lane 2, _____,
- Lane 3, _____,
- Lane 4, _____,
- Lane 5, _____,
- and Lane 6, _____.

AT CONCLUSION OF MEET

NOTE END TIME OF MEET _____

Once scores are final and verified: Announce results: Start with the 6th place team and their score, working down to the winning team.